# SDR 95ZZZX3572

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888HL
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508081
- Engine: Cont TSIO520BE
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6220
- Condition: Lead Broken
- Location: Lt Side
- Part time: 535 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF A 'DEAD' LT MAGNETO.  CHECKED TIMING AND FOUND POINTS OPENING PROPERLY.  REMOVED MAGNETO AND DISASSEMBLED.  FOUND INSIDE OF MAGNETO CORRODED AND COIL GROUND LEAD BROKEN.  SUSPECT LEAD BROKE DUE TO THE CORROSION.  SLICK SB1-88 REFERS TO INSPECTING MAGNETOS EVERY 100 HRS FOR MOISTURE CONTAMINATION.  THIS WAS DONE ON THIS AIRCRAFT WITHIN 130 HRS.  THIS IS A VERY IMPORTANT BULLETIN BASED ON THE FACT THAT THESE MAGNETOS ARE PRESSURIZED AND WILL TEND TO HOLD MOISTURE.  SUBMITTER RECOMMENDS MAKING THIS A MANDATORY INSPECTION.
